| Catalog Number |
84202380S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Renal Impairment (4499)
| Date of Event |
10/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "study: stryker pegasus subject: (b)(6).Hyperkalemia/acute renal failure with elevated liver enzymes, causing uremia and encephalopathy.Patient returned to hospital approximately one month after orthopaedic reoperation with acute renal failure presenting with confusion, possibly due to combination of reoperation/antibiotics and underlying comorbidities (metastatic cancer).".